# SDR AALA202411217019

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,225 hours, 18,688 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING APPROACH IN MODERATE ICING WE ENCOUNTERED AIRSPEED UNRELIABLE INDICATIONS. PRIMARILY, MIN MANEUVER AND STALL SPEED INDICATORS CONVERGED WITH MAX MANEUVER SPEED BAND CREATING 3 KT "COFFIN CORNER"; AIRCRAFT LANDED SAFELY AT MSP. ACCOMPLISHED CDS BITE PER FIM 31-62-00. NO CURRENT PREVIOUS OR ACTIVE FAULTS NOTED. NO PRIOR HISTORY. NO FAULT FOUND.
